Collection home page

Vol.67 No.3   19

List Of Items (Sorted by table of contents in Ascending order): 1 to 19 of 19
  中丸, 麻由子, 松田, 裕之, 巌佐, 庸 (1996-12-20)
  物性研究, 67(3): 257-285
file type icon
  物性研究, 67(3): 286-287
file type icon
  北門, 新作 (1996-12-20)
  物性研究, 67(3): 288-290
file type icon
  大貫, 義郎 (1996-12-20)
  物性研究, 67(3): 291-295
file type icon
Quantisation on the Two-Handled Sphere
  Crehan, P. (1996-12-20)
  物性研究, 67(3): 296-302
file type icon
多様体上の量子力学の局所的性質と大局的構造 : スピン接続と非同値量子化(マニフォールド上での量子化および量子論)
  尾高, 一彦 (1996-12-20)
  物性研究, 67(3): 303-312
file type icon
Zero-mode, winding number and commutators of abelian sigma model in (1+1) dimensions
  Tanimura, Shogo (1996-12-20)
  物性研究, 67(3): 313-328
file type icon
Group Theoretical Aspects of Quantizing on Manifolds
  MCMULLAN, DAVID (1996-12-20)
  物性研究, 67(3): 329-332
file type icon
Toward a Path-Integral Description of Inequivalent Quantizations
  TSUTSUI, IZUMI (1996-12-20)
  物性研究, 67(3): 333-335
file type icon
Quantum Mechanics with Supersymmetry on a Curved Space
  中村, 正義, 岡本, 直子 (1996-12-20)
  物性研究, 67(3): 336-339
file type icon
Quantum Mechanics of a Particle Confined to a Curved Surface
  Takagi, Shin (1996-12-20)
  物性研究, 67(3): 340-344
file type icon
Generalization of geometry-induced effect noted by Takagi and Tanzawa
  Fujii, Kanji, Miyazaki, Hitoshi, Chepilko, N. M. (1996-12-20)
  物性研究, 67(3): 345-354
file type icon
MKdV Equation and Submanifold Quantum Mechanics
  MATSUTANI, Shigeki (1996-12-20)
  物性研究, 67(3): 355-357
file type icon
Coherent states, Path integral, and Semiclassical approximation
  FUNAHASHI, Kunio, KASHIWA, Taro, SAKODA, Seiji, FUJII, Kazuyuki (1996-12-20)
  物性研究, 67(3): 358-361
file type icon
  平山, 実 (1996-12-20)
  物性研究, 67(3): 362-363
file type icon
Topological Aspects of an Antisymmetric Background Field on Orbifolds
  橘, 基 (1996-12-20)
  物性研究, 67(3): 364-365
file type icon
Equivalence Principle in Quantum Mechanics
  NISHIMURA, KIMIHIDE (1996-12-20)
  物性研究, 67(3): 366-372
file type icon
Remarks on Tanimura's reformulation of general relativistic version of Feynman's proof about Maxwell equations
  MIYAZAKI, Hitoshi, FUJII, Kanji (1996-12-20)
  物性研究, 67(3): 373-381
file type icon
  物性研究, 67(3)
file type icon
List Of Items (Sorted by table of contents in Ascending order): 1 to 19 of 19